BibTeX record journals/tc/Kodek81

download as .bib file

@article{DBLP:journals/tc/Kodek81,
  author    = {Dusan M. Kodek},
  title     = {Conditions for the Existence of Fast Number Theoretic Transforms},
  journal   = {{IEEE} Trans. Computers},
  volume    = {30},
  number    = {5},
  pages     = {359--360},
  year      = {1981},
  url       = {http://dx.doi.org/10.1109/TC.1981.1675794},
  doi       = {10.1109/TC.1981.1675794},
  timestamp = {Tue, 22 Dec 2015 15:20:25 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/Kodek81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}